Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: D. N. Lehmer
Title: List of Prime Numbers from 1 to 10,006,721
Additional book information: Washington, D. C., Carnegie Institution of Washington, 1914. xvi+133 pp.

Review Information:

Reviewer: L. E. Dickson
Journal: Bull. Amer. Math. Soc. 21 (1915), 355-356
DOI: https://doi.org/10.1090/S0002-9904-1915-02657-1